# SDR USAA040699

- Difficulty date: October 6, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- Engine: Cfmint CFM563B2
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, 2 INCH AREA, CORROSION, STA 278, RBL70.  FABRICATED NEW (T) CAP AND SUPPORT ANGLES, REPLACED IAW SRM 53-00-51.
